Wspólnotowy Serwis Informacyjny Badan i Rozwoju - CORDIS

Cover-decomposition of multiple coverings under conditions involving randomness

Od 2015-09-01 do 2017-08-31, projekt zakończony | CovDecRND Witryna

Dane projektu

Całkowity koszt:

EUR 195 454,80

Wkład UE:

EUR 195 454,80

Kraj koordynujący:

United Kingdom

Zaproszenie do składania wniosków:

H2020-MSCA-IF-2014See other projects for this call

System finansowania:

MSCA-IF-EF-ST - Standard EF

Cel

Deliverables

Deliverables not available

Publications

  • Unified Hanani–Tutte Theorem
    Author(s): Radoslav Fulek, Jan Kynčl, Dömötör Pálvölgyi
    Published in: Electronic Journal of Combinatorics, 24(3):1-8, 2017, issue 24, 2017. Page(s) 3:1-3:8.  ISSN: 1077-8926
  • Search for the end of a path in the d-dimensional grid and in other graphs
    Author(s): Dániel Gerbner, Balázs Keszegh, Dömötör Pálvölgyi, Günter Rote, Gábor Wiener
    Published in: ARS MATHEMATICA CONTEMPORANEA, [S.l.], v. 12, n. 2, p. 301-314, jan. 2017. ISSN, issue 12, 2017. Page(s) 301-314.  ISSN: 1855-3974
  • Forbidden Hypermatrices Imply General Bounds on Induced Forbidden Subposet Problems
    Author(s): ABHISHEK METHUKU, DÖMÖTÖR PÁLVÖLGYI
    Published in: Combinatorics, Probability and Computing, issue 26/04, 2017. Page(s) 593-602.  ISSN: 0963-5483
    DOI: 10.1017/s0963548317000013
  • Unsplittable coverings in the plane
    Author(s): János Pach, Dömötör Pálvölgyi
    Published in: Advances in Mathematics, issue 302, 2016. Page(s) 433-457.  ISSN: 0001-8708
    DOI: 10.1016/j.aim.2016.07.011
  • All or Nothing Caching Games with Bounded Queries
    Author(s): Dömötör Pálvölgyi
    Published in: International Game Theory Review, issue to appear, 2017.  ISSN: 0219-1989
    DOI: 10.1142/s0219198917500232
  • Topological orderings of weighted directed acyclic graphs
    Author(s): Dániel Gerbner, Balázs Keszegh, Cory Palmer, Dömötör Pálvölgyi
    Published in: Information Processing Letters, issue 116/9, 2016. Page(s) 564-568.  ISSN: 0020-0190
    DOI: 10.1016/j.ipl.2016.04.007
  • Proper Coloring of Geometric Hypergraphs
    Author(s): Balázs Keszegh and Dömötör Pálvölgyi
    Published in: 33rd International Symposium on Computational Geometry (SoCG 2017), issue Leibniz International Proceedings in Informatics (LIPIcs) 77, 2017. Page(s) 47:1--47:15. 
    DOI: 10.4230/LIPIcs.SoCG.2017.47

Koordynator

THE CHANCELLOR MASTERS AND SCHOLARS OF THE UNIVERSITY OF CAMBRIDGE
United Kingdom

Wkład UE: EUR 195 454,80


TRINITY LANE THE OLD SCHOOLS
CB2 1TN CAMBRIDGE
United Kingdom
Activity type: Higher or Secondary Education Establishments

Contact the organisation

Śledź nas na: RSS Facebook Twitter YouTube Zarządzany przez Urząd Publikacji UE W górę